# SDR 372PA0037

- Difficulty date: October 23, 2003
- Submitted: October 24, 2003
- Operation: Air carrier
- Aircraft: N372PA
- Make and model: Boeing 737306
- Aircraft serial: 23546
- Aircraft time: 34,377 hours, 26,752 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Unit
- Part number: 58674
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EXIT LOWER LUMINESCENT EMERGENCY EXIT LIGHT INOP.  REPLACED LIGHT POWER UNIT PER MM 33-51-51.  OPS CHECKS NORMAL.
